# SDR MASA200600891

- Difficulty date: March 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 3,088 hours, 2,198 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Warning Message
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5051 CLT - RUDDER LIMIT FAULT STATUS MESSAGE.  RESET SYSTEM.  NO FURTHER ACTION REQUIRED.
